Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having spasms in the upper esophageal area. Habit of chewing cigars. Taking digroxin. Withdrawal symptoms?

Hi I chew on backwoods cigars lately I noticed that I get the spasms upper esophageal this area they don t hurt it s just annoying my doctor put me on digroxin that helped for about a year with no symptoms now that I have been showing on the cigar longer I am now starting to get spasms again I feel it right not trake area can it cause my spasms .. remember I never light my cigar I just place it on my lips
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I wonder if your habit of chewing cigars has landed you in trouble. Although your symptoms are vague, I suggest that you do not ignore them. It may be helpful to visit with and consult a doctor (ENT specialist) at the earliest so that an examination may be done and a barium swallow as well as upper GI endoscopy may be done. I wish you all the very best in health.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor